Resultats globals: 18 registres trobats en 0.04 segons.
Articles, 18 registres trobats
Articles 18 registres trobats  1 - 10següent  anar al registre:
1.
13 p, 292.9 KB On the Darboux integrability of a cubic CRNT model in R^5 / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the Darboux integrability of a differential system with parameters coming from a chemical reaction model in R5. We find all its Darboux polynomials and exponential factors and we prove that it is not Darboux integrable.
2016 - 10.1016/j.chaos.2015.11.011
Chaos, Solitons and Fractals, Vol. 82 (2016) , p. 131-138  
2.
32 p, 789.9 KB The 16th Hilbert problem restricted to circular algebraic limit cycles / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Rafael Orlando (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Ramírez, Valentín (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II) ; Sadovskaia, Natalia (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)
We prove the following two results. First every planar polynomial vector field of degree S with S invariant circles is Darboux integrable without limit cycles. Second a planar polynomial vector field of degree S admits at most S - 1 invariant circles which are algebraic limit cycles. [...]
2016 - 10.1016/j.jde.2015.12.019 0022-0396
Journal of Differential Equations, Vol. 260 (2016) , p. 5726-5760  
3.
13 p, 810.8 KB Liouvillian integrability versus Darboux polynomials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
In this note we provide a sufficient condition on the existence of Darboux polynomials of polynomial differential systems via existence of Jacobian multiplier or of Liouvillian first integral and a degree condition among different components of the system. [...]
2016 - 10.1007/s12346-016-0212-1
Qualitative Theory of Dynamical Systems, Vol. 15 (2016) , p. 503-515  
4.
14 p, 706.0 KB Darboux integrability of 2-dimensional Halmiltonian systems with homogeneous potentials of degree 3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide a characterization of all Hamiltonian systems of the form H = (p21 + p22)/2 + V (q1, q2) where V is a homogenous polynomial of degree 3 which are completely integrable with Darboux first integrals.
2014 - 10.1063/1.4868701
Journal of Mathematical Physics, Vol. 55 (2014) , p. 33507  
5.
11 p, 614.5 KB Darboux invariants for planar polynomial differential systems having an invariant conic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo) ; Reinol, Alison C. (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo)
We characterize all the planar polynomial differential systems with a unique invariant algebraic curve given by a real conic and having a Darboux invariant.
2014 - 10.1007/s00033-013-0390-5
ZAMP. Journal of Applied Mathematics and Physics, Vol. 65 (2014) , p. 1127-1136  
6.
17 p, 371.0 KB Darboux integrability of the Lü system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize all the values of the parameters of the Lü system, for which it admits a Darboux first integral.
2013 - 10.1016/j.geomphys.2012.10.003
Journal of Geometry and Physics, Vol. 63 (2013) , p. 118-128  
7.
26 p, 748.4 KB On the Darboux integrability of Blasius and Falkner-Skan equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the Darboux integrability of the celebrated Falkner–Skan equation f′′′ + ff′′ + λ(1−f′2) = 0, where λ is a parameter. When λ = 0 this equation is known as Blasius equation. [...]
2013 - 10.1016/j.compfluid.2013.06.027
Computers & Fluids, Vol. 86 (2013) , p. 71-76  
8.
16 p, 744.9 KB Darboux integrability of polynomial differential systems in R^3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
In this article we study the Darboux integrability of the polynomial differential systems x˙ = y − x2, y˙ = z − x, z˙ = −d − ax − by − cz. This system comes from the study of a Hopf bifurcation in slow-fast systems with two slow variables and one fast variable. [...]
2013
Bulletin of the Belgian Mathematical Society. Simon Stevin, Vol. 20 (2013) , p. 603-619  
9.
14 p, 764.6 KB On the Darboux integrability of the polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
This is a survey on recent results on the Darboux integrability of polynomial vector fields in Rn or Cn with n ≥ 2. We also provide an open question and some applications based on the existence of such first integrals.
2012 - 10.1007/s12346-011-0053-x
Qualitative Theory of Dynamical Systems, Vol. 11 (2012) , p. 129-144  
10.
38 p, 776.1 KB Darboux Integrals for Schrödinger planar vector fields via Darboux transformations / Acosta-Humánez, Primitivo B. (Universidad del Norte(Colombia). Departamento de Matemáticas y Estadística) ; Pantazi, Chara (Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya)
In this paper we study the Darboux transformations of planar vector fields of Schrödinger type. Using the isogaloisian property of Darboux transformation we prove the “invariance” of the elements of the “Darboux Theory of Integrability”. [...]
2012 - 10.3842/SIGMA.2012.043
SIGMA. Symmetry, Integrability and Geometry. Methods and Applications, Vol. 8 (2012) , p. 26 pages  

Articles : 18 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.